Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 4, December 2019  pp. 373–388.

On Klingen Eisenstein series with level in degree two

Authors:  Ralf Schmidt and Alok Shukla
Author institution:Department of Mathematics, University of North Texas, Denton, USA

Summary:  We give a representation theoretic approach to the Klingen lift in degree 2, generalizing the classical construction of Klingen Eisenstein series to arbitrary levels for both paramodular and Siegel congruence subgroups.

Contents   Full-Text PDF